UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1579

タイトル: On the number of rational maps between varieties of general type
著者: Bandman, T.
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 2, Page 423-433
抄録: Let $X,Y$ be two complex projective varieties with only canonical singularities and big and nef canonical line bundles $K_X , K_Y$. Then the set $R(X,Y)$ of all dominant rational maps $f : X \to Y$ is finite. We prove that the number $\# R(X,Y)$ of this maps has the upper estimate, which depends only on the dimension $dim X=n$, selfintersection $K^n_X$ and product $r=r_Xr_Y$ of indices $r_X$ and $r_Y$ of varieties $X$ and $Y$.
URI: http://hdl.handle.net/2261/1579
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010208.pdf121.81 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください